# SDR DALA2023120710010

- Difficulty date: December 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 49,729 hours, 34,754 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

SHIP 9580 -ATB/DE- FUNCTIONAL CHECK FLIGHT. THE CREW RETURNED TO THE DEPARTURE FIELD AFTER THE LANDING GEAR FAILED TO RETRACT PROPERLY. GEAR RETRACTION SHORTLY AFTER TAKEOFF PRODUCED A RED "RIGHT GEAR UNSAFE" INDICATION. QRH 14.18 WAS COMPLIED WITH. LOWERING THE GEAR, CREW RECEIVED THREE GREEN SAFE INDICATIONS. RAISING THE GEAR AGAIN, CREW RECEIVED BOTH LEFT & RIGHT RED GEAR UNSAFE INDICATION. CREW DECLARED AN EMERGENCY WITH ATC AND RETURNED TO QRO. GEAR HANDLE PLACED BACK IN THE DOWN POSITION, THREE GREEN GEAR RECEIVED. NORMAL LANDING AND TAXI TO THE HANGER. (LP #5049610)
